# SDR FDEA202010262654

- Difficulty date: October 26, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223523
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR FORWARD HINGE LOBES ON DOOR (PART NUMBER: ACA 7223-523) 8 EACH LOBES FOUND INSIDE DIAMETER WORN.  CABIN UPPER CARGO DOOR FORWARD HINGE LOBES ON DOOR (PART NUMBER: ACA 7223-523) 08 EACH LOBES REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 SRM 52-30-16-1A FIGURE 101 SHEET 3.  OVERSIZE REPAIR BUSHINGS 08 EACH FABRICATED BY MACHINING AND   INSTALLED, AS PER MD-11 CMM 52-34-04 AND EA 1-5230- T0357657 PART 1.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
